# SDR 2008UALA00023

- Difficulty date: January 1, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 43,095 hours, 5,302 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Part number: 8243
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE 'ENG 3 FIRE LP B' EICAS STATUS MSG DISPLAYED.  ENG 3 FIRE LOOP-B FIRE OR FAULT OUTPUT.  *S/D*  FOUND HIGH RESISTANCE LOWER AFT FIRE LOOP AND SHORT IN HARNESS.  REPLACED LWR AFT FIRE LOOP, REPAIRED WIRE IN WIRE HARNESS, OP CHECKED GOOD.  AC OK FOR SERVICE.
